# SDR MASA200602067

- Difficulty date: August 8, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N87353
- Make and model: Cndair CL6002B19
- Aircraft serial: 7353
- Aircraft time: 18,640 hours, 14,262 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 2733 PHX - FLIGHT SPOILERS AND SPOILERONS CAUTION MESSAGE.  MX PERFORMED S-POST AND FAULTS CLEARED.
